uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
On some deformations of Riemann surfaces. I
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics.
2000 (English)In: MATHEMATICA SCANDINAVICA, ISSN 0025-5521, Vol. 86, no 2, 179-205 p.Article in journal (Refereed) Published
Abstract [en]

We define a Family of infinitesimal deformations of compact Riemann surfaces of genus g greater than or equal to 2 which generalizes the Fenchel-Nielsen deformations. Those new deformations are associated to smooth vector fields on the circle. We compute

Place, publisher, year, edition, pages
MATEMATISK INSTITUT , 2000. Vol. 86, no 2, 179-205 p.
URN: urn:nbn:se:uu:diva-36609OAI: oai:DiVA.org:uu-36609DiVA: diva2:64508
Addresses: Uppsala Univ, Dept Math, S-75106 Uppsala, Sweden.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 156 hits
ReferencesLink to record
Permanent link

Direct link